# SDR SWAA2022021458005

- Difficulty date: January 3, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 54,270 hours, 36,042 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FLAP TRACK FAIRING ACCESS PANEL 642BB PLATE AT RT WING ; 2021-585068 / [01] REPLACED FLAP TRACK FAIRING ACCESS PANEL 642BB PLATE AT RT WING IAW SRM B737-700 5-40-02 AND 51-10-02 ITEM 9; [02] CORRECTED STEP 1: REPLACED FLAP TRACK FAIRING ACCESS PANEL 642BB PLATE AT RT WING IAW SRM B737-700 51-40-02 AND 51-10-02 ITEM 9; [03] VERIFIED TASK COMPLETE
